| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 2, 2007, no. 37-40


R. Castillo, E. Hernandez, J. Campos
      A generalized like-distance in convex programming
      Int. Math. Forum, Vol. 2, 2007, no. 37-40, 1811-1830
      http://dx.doi.org/10.12988/imf.2007.07161

B. Yang
      On a more accurate Hilbert's type inequality
      Int. Math. Forum, Vol. 2, 2007, no. 37-40, 1831-1837
      http://dx.doi.org/10.12988/imf.2007.07162

S. Al-Mezel, N. Hussain
      On common fixed point and approximation results of Gregus type
      Int. Math. Forum, Vol. 2, 2007, no. 37-40, 1839-1847
      http://dx.doi.org/10.12988/imf.2007.07163

C.-S. Lin
      On chaotic order and generalized Heinz-Kato-Furuta-type inequality
      Int. Math. Forum, Vol. 2, 2007, no. 37-40, 1849-1858
      http://dx.doi.org/10.12988/imf.2007.07164

Xin-Wei Zhou, Lin Wang
      Approximation of random fixed points of non-self asymptotically nonexpansive random mappings
      Int. Math. Forum, Vol. 2, 2007, no. 37-40, 1859-1868
      http://dx.doi.org/10.12988/imf.2007.07165

K. Teerapabolarn
      A note on binomial approximation for dependent indicators
      Int. Math. Forum, Vol. 2, 2007, no. 37-40, 1869-1875
      http://dx.doi.org/10.12988/imf.2007.07166

N. Ishii
      Rational expression for J-invariant function in terms of generators of modular function fields
      Int. Math. Forum, Vol. 2, 2007, no. 37-40, 1877-1894
      http://dx.doi.org/10.12988/imf.2007.07167

M. Samman, N. Alyamani
      Derivations and reverse derivations in semiprime rings
      Int. Math. Forum, Vol. 2, 2007, no. 37-40, 1895-1902
      http://dx.doi.org/10.12988/imf.2007.07168

E. Ballico
      Simple unstable rank two vector bundles with canonical determinant on a curve
      Int. Math. Forum, Vol. 2, 2007, no. 37-40, 1903-1905
      http://dx.doi.org/10.12988/imf.2007.07169

E. Ballico
      Base point free pencils on multiple coverings of smooth curves
      Int. Math. Forum, Vol. 2, 2007, no. 37-40, 1907-1909
      http://dx.doi.org/10.12988/imf.2007.07170

E. Ballico
      Projective schemes X \subset P^n preserved by a subgroup of PGL(n+1) with large dimension
      Int. Math. Forum, Vol. 2, 2007, no. 37-40, 1911-1915
      http://dx.doi.org/10.12988/imf.2007.07171

E. Ballico
      Injectivity of the determinantal map for space of sections of stable vector bundles on curves
      Int. Math. Forum, Vol. 2, 2007, no. 37-40, 1917-1919
      http://dx.doi.org/10.12988/imf.2007.07172

A. Taghavi, M. Jafarzadeh
      Essential ideals and Finsler modules
      Int. Math. Forum, Vol. 2, 2007, no. 37-40, 1921-1925
      http://dx.doi.org/10.12988/imf.2007.07173

R. Khaldi, F. Aggoune
      Extremal polynomials with varying measures
      Int. Math. Forum, Vol. 2, 2007, no. 37-40, 1927-1934
      http://dx.doi.org/10.12988/imf.2007.07174

H. Hosseinzadeh, G. A. Afrouzi
      A new method for finding solution of nonhomogeneous difference equations
      Int. Math. Forum, Vol. 2, 2007, no. 37-40, 1935-1943
      http://dx.doi.org/10.12988/imf.2007.07175

H. Hosseinzadeh, G. A. Afrouzi
      Backward r-difference operator and finding solution of nonhomogeneous difference equations
      Int. Math. Forum, Vol. 2, 2007, no. 37-40, 1945-1956
      http://dx.doi.org/10.12988/imf.2007.07176

H. Hosseinzadeh, G. A. Afrouzi
      Forward r-difference operator and finding solution of nonhomogeneous difference equations
      Int. Math. Forum, Vol. 2, 2007, no. 37-40, 1957-1968
      http://dx.doi.org/10.12988/imf.2007.07177

Z. Cerin
      Formulae for sums of Jacobsthal-Lucas numbers
      Int. Math. Forum, Vol. 2, 2007, no. 37-40, 1969-1984
      http://dx.doi.org/10.12988/imf.2007.07178

G. Tohidi, S. Razavyan, K. Ranjbar
      Ranking of extreme and non-extreme efficient DMUs
      Int. Math. Forum, Vol. 2, 2007, no. 37-40, 1985-1988
      http://dx.doi.org/10.12988/imf.2007.07179

Jinjiang Yao
      Decentralized stabilization of interconnected neutral delay large-scale systems
      Int. Math. Forum, Vol. 2, 2007, no. 37-40, 1989-1995
      http://dx.doi.org/10.12988/imf.2007.07180


Journals | Books | Author guidelines